Please use this identifier to cite or link to this item: https://ah.nccu.edu.tw/handle/140.119/18862


Title: A Note on Simple Eigenvalues of Matrix Polynomials in Queueing Models with Erlang Distributions
Authors: 劉心怡
陸行
Contributors: 應用數學系
Keywords: 65C40;60J27;Matrix polynomials;Erlang distribution;quasibirth-and-death process
Date: 2006-05
Issue Date: 2008-12-24 13:40:25 (UTC+8)
Abstract: In this note, we study an Ek/Em/1 queueing model where interarrival and service times are Erlang distributions with parameters k and m respectively. We prove that the roots of the characteristic polynomial associated with Erlang distributions are simple if the arrival and service rates are real. Based on this result, a general solution space of vectors for stationary probabilities is easily constructed.
Relation: Journal of Applied Mathematics and Computing, 21(1/2), 57-67
Data Type: article
DOI 連結: http://dx.doi.org/10.1007/BF02896388
Appears in Collections:[應用數學系] 期刊論文

Files in This Item:

File SizeFormat
HLuh0822F.pdf163KbAdobe PDF1761View/Open


All items in 學術集成 are protected by copyright, with all rights reserved.


社群 sharing